# SDR FDEA201107303042

- Difficulty date: July 30, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545738
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER ANTENNA STRUCTUAL DOUBLER STA.550 BETWEEN STR 28 RIGHT AND   28 LEFT REMOVED ANTENNA STRUCTURAL DOUBLER STA 550 BETWEEN STR 28R TO 28L IAW SRM 51-30-2. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-30-01 FIG 1.   FABRICATED REPAIR DOUBLER IAW EA 7-5330-154102. INSTALLED REPAIR DOUBLER AND ANTENNA STRUCTURAL DOUBLER IAW SRM 51-30-2 AND EA 7-5330-154102.
